Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

would u mind if your s/o did steroids and he looked hot?

dumbbell

 
maya123

Asked by maya123 at 11:40 PM on Dec. 2, 2010 in Relationships

Level 20 (9,544 Credits)
This question is closed.
Answers (17)
  • Oh yeah, they get those nasty pimples on their body from it too.
    Musicmom80

    Answer by Musicmom80 at 11:43 PM on Dec. 2, 2010

  • yes because it messes with more than just the outward appearance. People get a little cuckoo on them.
    jeanclaudia

    Answer by jeanclaudia at 11:41 PM on Dec. 2, 2010

  • YES. Have you ever been around someone on steroids? They're generally not very friendly. They're very aggressive and angry. Plus, it shrinks their manhood. Not to mention all of the other physiological damage. I'm smack DH if I ever caught him using steroids.
    musicpisces

    Answer by musicpisces at 11:42 PM on Dec. 2, 2010

  • Yes, it makes your penis smaller and sexual disfunction is a side effect.
    Musicmom80

    Answer by Musicmom80 at 11:42 PM on Dec. 2, 2010

  • Yes I would mind because from what I hear it changes your personality. You become very angry, agitated easily, etc. Exactly why I left my first husband... attitude changes after he took a drink. Ugh....
    m-avi

    Answer by m-avi at 11:44 PM on Dec. 2, 2010

  • Yes, I would mind.
    LovingSAHMommy

    Answer by LovingSAHMommy at 11:45 PM on Dec. 2, 2010

  • I would much rather, he be healthy.

    If you want him to just be HOT ????

    You really do not love "HIM"
    SissyAnn141

    Answer by SissyAnn141 at 12:17 AM on Dec. 3, 2010

  • I'd hate it. He wouldnt be looking hot in my opinion since it would be a drug making him look that way. yuck!!!!
    Owl_Feather

    Answer by Owl_Feather at 12:29 AM on Dec. 3, 2010

  • That's like saying it's okay to do heroin to lose weight.
    musicpisces

    Answer by musicpisces at 12:30 AM on Dec. 3, 2010

  • Yes I would mind. Ever heard of Roid Rage? People that take steroids can go crazy and kill themselves or others. HORRIBLE side affects.
    tyfry7496

    Answer by tyfry7496 at 11:51 PM on Dec. 2, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN